ITEM METADATA RECORD
Title: The anomalous dimension of the composite operator A(2) in the Landau gauge
Authors: Dudal, David ×
Verschelde, H
Sorella, SP #
Issue Date: 2003
Publisher: ELSEVIER SCIENCE BV
Series Title: PHYSICS LETTERS B vol:555 issue:1-2 pages:126-131
ISSN: 0370-2693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science